Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the $ R\sb \lambda$-associate of a line


Author: V. G. Grove
Journal: Proc. Amer. Math. Soc. 1 (1950), 20-22
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0033130-5
MathSciNet review: 0033130
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. O. Bell, A study of curved surfaces by means of certain associated ruled surfaces, Trans. Amer. Math. Soc. vol. 46 (1939) pp. 389-409. MR 0000510 (1:85a)
  • [2] V. G. Grove, On canonical forms of differential equations, Bull. Amer. Math. Soc. vol. 36 (1930) pp. 582-586. MR 1561998
  • [3] -, On the Darboux tangents, Bull.Amer.Math.Soc.vol.53(1947) pp. 1186-1191. MR 0023588 (9:378a)
  • [4] Ilie I. Popa, Sur les reseaux plans, Académie Roumaine. Bulletin de la Section Scientifique vol. 23 (1942) pp. 31-33. MR 0024670 (9:532b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0033130-5
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society